Skip to content

Mucinex Multi-Action Congestion, Cold & Cough

Pill images, imprints and guides

Mucinex Multi-Action Congestion, Cold & Cough comes in 1 pill version in our database, in 1 strength, from 1 manufacturer. Check the imprint to tell them apart.

Mucinex Multi-Action Congestion, Cold & Cough pill images

Dextromethorphan Hydrobromide 10 mg / Phenylephrine Hydrochloride 5 mg / Acetaminophen 325 mg / Guaifenesin 200 mg 1 pill